CaltechAUTHORS
  A Caltech Library Service

The mathematical theory of resonances whose widths are exponentially small, II

Harrell, Evans M. and Corngold, Noel and Simon, Barry (1984) The mathematical theory of resonances whose widths are exponentially small, II. Journal of Mathematical Analysis and Applictions, 99 (2). pp. 447-457. ISSN 0022-247X. https://resolver.caltech.edu/CaltechAUTHORS:20180521-163704706

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20180521-163704706

Abstract

It is shown how the rigorous justification of resonance widths in Paper I [5] can be simplified by exploiting Langer's trick of expanding the independent variable rather than the dependent variable [9].


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/0022-247X(84)90225-7DOIArticle
ORCID:
AuthorORCID
Simon, Barry0000-0003-2561-8539
Additional Information:© 1984 Published by Elsevier. Submitted by C. L. Dolph. Research partially supported by NSF grant MCS-79-26408. Research partially supported by NSF grant MCS-81-20833.
Funders:
Funding AgencyGrant Number
NSFMCS-79-26408
NSFMCS-81-20833
Issue or Number:2
Record Number:CaltechAUTHORS:20180521-163704706
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20180521-163704706
Official Citation:Evans M Harrell, Noel Corngold, Barry Simon, The mathematical theory of resonances whose widths are exponentially small, II, Journal of Mathematical Analysis and Applications, Volume 99, Issue 2, 1984, Pages 447-457, ISSN 0022-247X, https://doi.org/10.1016/0022-247X(84)90225-7. (http://www.sciencedirect.com/science/article/pii/0022247X84902257)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:86534
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:22 May 2018 15:48
Last Modified:03 Oct 2019 19:45

Repository Staff Only: item control page